# SDR SWAA2022020110111

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 947 LOWER BULKHEAD SUPPORT HAS CORROSION AT RBL15 / REMOVED AND REPLACED ACB LWR BLKHD SUPPORT B5947 IAW SRM 51-40-02 AND AIPC 53-11-51-01.
